# SDR HNAA0800155

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 34,530 hours, 39,388 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 87110047001
- Part serial: YC1415
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 8,983 hours, 9,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT OUTBOARD STRUT MOUNT FOUND TO BROKEN.  INSP GENERATED BY INSPECTION CARD 71-20-03.
